# SDR SWAA2021110424034

- Difficulty date: September 29, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME FOUND ON MFEC INSPECTION. BS 747 STR 8R AT AIR CONDITIONING BRACKET INBD ATTACH FASTENER ; / [01] REPAIRED ON TTG8Q006QGJW; [02] VERIFIED CORRECTIVE ACTION 1
